# SDR 98ZZZX998

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2175K
- Make and model: Piper PA-28RT-201T
- Aircraft serial: 28R7931028
- Engine: Cont TSIO360FB
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Coupling
- Part number: 635796
- Condition: Failed
- Location: Alternator Drive
- Part time: 1,000 hours
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

ALTERNATOR FAILED WHEN GEAR WAS RETRACTED.  GEAR LOWERED AND RETURNED TO FIELD.  PILOT REPORTED ALTERNATOR CHANGED ABOUT 10 HOURS AGO AND REGULATOR CHANGED ABOUT 20 HOURS AGO FOR SAME PROBLEM.  FOUND ALTERATOR DRIVE SHEARED.  REF:  SPECIAL AIRWORTHINESS BULLETIN NR ANE 97-04 DATED JULY 24, 1997.  INSTALLED NEW DRIVE, OPERATION CHECKS GOOD.
